Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the solutions of a squence of Lamé differential equations

Author: C. K. Wong
Journal: Proc. Amer. Math. Soc. 28 (1971), 481-488
MSC: Primary 33.28; Secondary 34.00
MathSciNet review: 0284627
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a paper by H. Triebel, the solutions of some Lamé differential equations are interpreted in terms of conformal mappings. In the present paper, they are interpreted and constructed as covering projections from the unit disk onto Riemann surfaces with signature. Furthermore, the continuous dependence of solutions on the coefficient is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.28, 34.00

Retrieve articles in all journals with MSC: 33.28, 34.00

Additional Information

Keywords: Lamé differential equations, Schwarzian differential equations, Weierstrass $ \wp $-functions, conformal mappings, covering projections, Riemann surfaces with signature, Fuchsian groups, fundamental regions
Article copyright: © Copyright 1971 American Mathematical Society